# SDR CA010108015

- Difficulty date: November 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 27,271 hours
- Engine: Lyc ALF502R5
- System (JASC): 5700 · Wing Structure
- Part: Bolt
- Condition: Leaking
- Location: Lt Wing Tank
- Part time: 29,315 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE INVESTIGATION OF A FUEL LEAK FROM THE LT WING NR 3 FLAP TRACK ATTACH POINT AT THE REAR WING SPAR REVEALED THAT THE ATTACH BOLTS WERE BELOW RECOMMENDED TORQUE. BOLT TORQUE WAS BROUGHT UP TO SPECS AND HEADS RESEALED INSIDE THE FUEL TANK. THE AIRCRAFT WAS RETURNED TO SERVICE.
